# SDR EPUA2018030316001

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N7389U
- Make and model: Cessna 207A
- Aircraft serial: 20700432
- Aircraft time: 32,610 hours
- Engine: Cont IO520F
- Engine time: 1,386 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 350998
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT ENGINE HAD FREQUENT PROBLEMS WITH THE ALTERNATOR BELT COMING OFF.  MAINTENANCE INSPECT THE COUNTERWEIGHT ATTACH BUSHING FOR DEFECTS.  ON INSPECTION IAW SERVICE BULLETIN MSB 99-3C, IT WAS DETERMINED THAT WEAR TO BUSHING WAS FOUND TO BE .004" FROM ORIGINAL.  THE CORRESPONDING PIN WAS ALSO FOUND TO HAVE WEAR OF .004".  REPLACED ENGINE.
